| Model Number |
88863113-81 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 88863113-81, 88863113-81 ticron* 2 blu 75 cm hgs21 x 36, (lot # d4k3083y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a shoulder arthroscopy, the surgeon used an achilles tendon suture to repair the rotator cuff, but the suture broke twice consecutively.To resolve the issue, the suture was replaced with an absorbable suture to complete the rotator cuff repair.It was noted that the duration of the procedure increased by not more than 30 minutes.There was no patient injury.